Kyushu Journal of Mathematics
Online ISSN : 1883-2032
Print ISSN : 1340-6116
ISSN-L : 1340-6116
CONSTANT ANGLE SURFACES IN SOLVABLE LIE GROUPS
Ana Irina NISTOR
Author information
JOURNAL FREE ACCESS

2014 Volume 68 Issue 2 Pages 315-332

Details
Abstract
In this paper we define and completely classify three types of constant angle surfaces in a three-dimensional two-parameter solvable Lie group G(μ1, μ2) corresponding to each of the three left-invariant vector fields.
Content from these authors
© 2014 Faculty of Mathematics, Kyushu University
Previous article Next article
feedback
Top